# SDR SWAA001391

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 44,144 hours, 43,688 cycles
- System (JASC): 3150 · Central Warning
- Part: Warn Horn
- Part number: 6978214
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF, WARNING HORN SOUNDED.  TAKEOFF WARNING TEST, OPS CK GOOD PER MM.
